Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 15, Issue 4, 252 -309
Articles: 1 - 7 XML export
On Fuzzy Topological Spaces Involving Boolean Algebraic Structures
Author(s): P.k. Sharma
Pages: 252-260
A Review Of Attention Models In Image Protrusion And Object Detection
Author(s): Seyyed Mohammad Reza Hashemi, Ali Broumandnia
Pages: 261-271
Numerical Solution Of Black-scholes Equation Using Bernstein Multi-scaling Functions
Author(s): M. Moradipour, S. A. Yousefi
Pages: 272-280
Some Refinements Of Jensens Inequality On Product Spaces
Author(s): Peter O. Olanipekun, Adesanmi A. Mogbademu
Pages: 281-286
A Modified Explicit Method For The Black-scholes Equation With Positivity Preserving Property
Author(s): M. Mehdizadeh Khalsaraei, R. Shokri Jahandizi
Pages: 287-293
Offenders Clustering Using Fcm And K-means
Author(s): Sara Farzai, Davood Ghasemi, Seyed Saeed Mirpour Marzuni
Pages: 294-301
Using Hybrid Metaheuristics Algorithm To Balancing Bicycle Sharing System
Author(s): Farzaneh Fadaie, Seyyed Yaser Bozorgi Rad
Pages: 302-309

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more